Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 6, NWS Northern Indiana

May 11, 2015Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2015, 1:41 PM EDT for Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 1:41 PM EDT (17:41 UTC)
Expired
May 11, 2015, 2:15 PM EDT
In force
34 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH, Paulding County, OH

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:45 PM EDTHAIL 13 Ene New Haven, IN
May 11, 2:07 PM EDTTSTM WND GST 601 Se Mark Center, OHONE LARGE TREE AND SEVERAL BRANCHES DOWN.
May 11, 2:07 PM EDTHAIL 11 Se Mark Center, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:14 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS53 KIWX 111741
SVRIWX
INC003-033-OHC039-125-111815-
/O.NEW.KIWX.SV.W.0006.150511T1741Z-150511T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
141 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
  SOUTHEASTERN DE KALB COUNTY IN NORTHEAST INDIANA...
  DEFIANCE COUNTY IN NORTHWEST OHIO...
  NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO...

* UNTIL 215 PM EDT

* AT 138 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF WOODBURN...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANTWERP AROUND 150 PM EDT.
  HICKSVILLE AROUND 155 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GEORGETOWN...MARK CENTER...
FARMER AND NEY.

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 23 AND 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 8471 4100 8491 4113 8502 4143 8482
      4142 8427
TIME...MOT...LOC 1741Z 215DEG 47KT 4111 8489

HAIL...1.00IN
WIND...60MPH

$$

JBALL
2 follow-up statements
634 
WWUS53 KIWX 111750
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
150 PM EDT MON MAY 11 2015

INC003-033-OHC039-125-111815-
/O.CON.KIWX.SV.W.0006.000000T0000Z-150511T1815Z/
DE KALB IN-ALLEN IN-PAULDING OH-DEFIANCE OH-
150 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DEFIANCE...
NORTHWESTERN PAULDING...NORTHEASTERN ALLEN AND SOUTHEASTERN DE KALB
COUNTIES UNTIL 215 PM EDT...

AT 147 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBURN...AND
MOVING NORTHEAST AT 55 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HICKSVILLE AROUND 155 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MARK CENTER...FARMER AND NEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4106 8475 4107 8481 4123 8495 4143 8482
      4142 8427
TIME...MOT...LOC 1750Z 215DEG 47KT 4121 8480

HAIL...1.75IN
WIND...60MPH

$$

JBALL
553 
WWUS53 KIWX 111802
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
202 PM EDT MON MAY 11 2015

INC003-033-111812-
/O.CAN.KIWX.SV.W.0006.000000T0000Z-150511T1815Z/
DE KALB IN-ALLEN IN-
202 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN AND
SOUTHEASTERN DE KALB COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4118 8461 4117 8474 4129 8480 4143 8480
      4142 8427
TIME...MOT...LOC 1802Z 215DEG 47KT 4134 8468

$$

OHC039-125-111815-
/O.CON.KIWX.SV.W.0006.000000T0000Z-150511T1815Z/
PAULDING OH-DEFIANCE OH-
202 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DEFIANCE AND NORTH CENTRAL PAULDING COUNTIES UNTIL 215 PM EDT...

AT 159 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HICKSVILLE...
AND MOVING NORTHEAST AT 55 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL PAULDING AND NORTHWESTERN DEFIANCE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...NEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4118 8461 4117 8474 4129 8480 4143 8480
      4142 8427
TIME...MOT...LOC 1802Z 215DEG 47KT 4134 8468

HAIL...1.75IN
WIND...60MPH

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:47 AM EDT, 6 hours 54 minutes earlier.

Area forecast discussion, May 11, 6:47 AM EDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 AM EDT MON MAY 11 2015

.SYNOPSIS...
ISSUED AT 413 AM EDT MON MAY 11 2015

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA
TODAY...ESPECIALLY BETWEEN MID MORNING AND EARLY EVENING. SEVERE
WEATHER IS POSSIBLE THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY
OVER EAST AND NORTHEAST INDIANA...NORTHWEST OHIO AND SOUTHEAST
LOWER MICHIGAN. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 80S
EAST TO LOWER AND MIDDLE 70S WEST. RAIN CHANCES WILL DECREASE
TONIGHT AS IT BECOMES COOLER AND LESS HUMID BEHIND A COLD FRONT.
LOWS WILL DROP INTO THE 50S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM EDT MON MAY 11 2015

SEVERE WEATHER AND LOCALLY HEAVY RAIN THREAT TODAY REMAINS THE
CONCERN IN THE SHORT TERM PERIOD. WATER VAPOR THIS MORNING SHOWS
UPPER LOW IN THE DAKOTAS WITH SFC LOW OVER EASTERN SD. OCCLUDED
FRONT STRETCHES TO TRIPLE POINT IN IA WITH QUASI STATIONARY
BOUNDARY EAST THROUGH NORTHERN INDIANA AND A TRAILING COLD FRONT
FROM IA INTO TX. REGIONAL RADAR MOSAIC SHOWED A LARGE AREA OF
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AHEAD OF THE COLD FRONT
LIFTING NORTHEAST THROUGH SOUTHEAST MO INTO SOUTHERN IL EARLY THIS
MORNING.

QUASI STATIONARY BOUNDARY EXPECTED TO LIFT INTO SOUTHERN MI THIS
MORNING AS SOUTH SOUTHWEST LOW LEVEL FLOW INCREASES. THIS PUTS OUR
AREA IN THE WARM SECTOR TODAY THOUGH EXISTING CLOUD COVER REMAINS
PROBLEMATIC AND CONDITIONAL FOR SEVERE WEATHER CHANCES THIS
AFTERNOON. 0-6KM BULK SHEAR INCREASES TO AROUND 40 KNOTS BY
AFTERNOON AS MID LEVEL HEIGHT FALLS SPREAD EAST. SHORT WAVE
RESPONSIBLE FOR MO CONVECTION THIS MORNING EXPECTED TO LIFT
NORTHEAST ACROSS OUR REGION WHILE ASSOCIATED PCPN TO MOVE INTO
SOUTHWEST AREA THIS MORNING. MOST GUIDANCE IN AGREEMENT ON BULK
OF THIS PCPN MOVING NORTHEAST THROUGH ABOUT THE WESTERN HALF OF
OUR CWA THIS MORNING WHICH KEEPS SEVERE WEATHER THREAT THERE QUITE
LOW WITH LACK OF ANY HEATING AND DESTABILIZATION. PWAT VALUES
CLOSE TO 1.75 INCHES THOUGH SUPPORTS LOCALLY HEAVY RAINFALL TODAY
WHICH COULD CREATE SOME LOCALIZED FLOODING ISSUES IN AREAS THAT
HAVE SEEN RAIN PAST FEW DAYS.

THE QUESTION THEN FOR THIS AFTERNOON IS WHETHER WE CAN SEE ANY
BREAKS IN CLOUD COVER OVER THE EAST TO ALLOW SOME HEATING AND
DESTABILIZATION FOR STRONGER THUNDERSTORM DEVELOPMENT AHEAD OF
MAIN COLD FRONT. NAM12 SOUNDINGS MOST AGGRESSIVE WITH MUCAPES TO
BETWEEN 1 AND 2K J/KG ALONG WITH THE DEEP LAYER SHEAR OF 40 KNOTS.
THIS MORE THAN SUFFICIENT FOR SEVERE STORMS BUT
AGAIN...CONDITIONAL ON THE CLOUD COVER AND HEATING TO GENERATE THE
INCREASED CAPE VALUES. DAMAGING WINDS AND HAIL WOULD BE PRIMARY
HAZARDS IF SEVERE WEATHER DOES DEVELOP. HOWEVER...THERE IS SOME
LOW LEVEL DIRECTIONAL SHEAR NOTED IN THE SOUNDINGS OVER OUR
NORTHEAST WHICH COUPLED WITH THE STRONG DEEP LAYER SHEAR COULD AID
IN A FEW STRONGER ROTATING STORMS AND POSSIBILITY OF AN ISOLATED
TORNADO...ASSUMING INSTABILITY MATERIALIZES. SPC HAS INCLUDED THIS
REGION IN A SLIGHT RISK TODAY ALONG WITH A 5 PERCENT PROB FOR
TORNADOES.

BULK OF CONVECTION SHOULD BE INTO NW OHIO BY EARLY EVENING AND
QUICKLY EXITING OUR LOCAL AREA AROUND 00Z/12. SOME HINTS AT A FEW
LINGERING SHOWERS WITH MAIN FRONT AND COLD AIR ADVECTION IN THE
EVENING SO HAVE LEFT A SMALL CHANCE FOR SHOWERS THROUGH MIDNIGHT.
DRIER AIR TO CLEAR THINGS OUT LATE BEFORE WRAP AROUND CLOUDS BEGIN
TO INVADE THE NORTH TOWARD SUNRISE.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 413 AM EDT MON MAY 11 2015

UPPER TROUGH AXIS WILL WORK THROUGH THE GREAT LAKES REGION ON
TUESDAY. STEEPENING LOW LEVEL LAPSE RATES UNDER THIS COLD POCKET
ALOFT SHOULD PROVIDE GOOD MOMENTUM TRANSFER FOR 30-35 MPH
GUSTS...WITH POTENTIAL FOR JUST ENOUGH WRAP AROUND MOISTURE TO SPARK
A FEW SHOWERS/SPRINKLES ACROSS FAR NORTHEASTERN ZONES BY LATE
MORNING/AFTERNOON. DRY/MUCH COOLER WITH A BKN/OVC STRATOCU DECK
OTHERWISE TUESDAY.

BUILDING HEIGHTS IN WAKE OF THE UPPER TROUGH WILL ALLOW HIGH
PRESSURE TO BUILD IN FOR THE MIDDLE OF THE WEEK. TEMPS WILL
GRADUALLY REBOUND BUT REMAIN BELOW NORMAL FOR THE MOST PART THROUGH
THURSDAY. SHOWER/STORM CHANCES AND MILDER TEMPS THEN RETURN FRIDAY
INTO NEXT WEEKEND AS MOISTURE INCREASES ON THE BACKSIDE OF HIGH
PRESSURE AND SEVERAL SHORTWAVES EJECT THROUGH IN DEVELOPING
SOUTHWEST FLOW.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 639 AM EDT MON MAY 11 2015

REGIONAL RADAR MOSAIC SHOWS LARGE AREA OF SHOWERS AND EMBEDDED
THUNDERSTORMS LIFTING NORTHEAST THROUGH IL THIS MORNING. THIS AREA
WILL SLIDE EAST THIS MORNING WITH RAIN MOVING INTO KSBN AROUND
15Z. RAIN SHIELD CONTINUES TO MOVE EAST WHILE MAIN SHORT WAVE
OVER EASTERN ARKANSAS THIS MORNING RACES INTO INDIANA BY
AFTERNOON. THIS WILL SET THE STAGE FOR STRONGER THUNDERSTORMS NEAR
KFWA PROVIDED ATMOSPHERE CAN SUFFICIENTLY DESTABILIZE. POTENTIAL WIND
GUSTS TO 60 KNOTS POSSIBLE IF STRONGER STORMS DEVELOP. PARTIAL
CLEARING EXPECTED THIS EVENING IN WAKE OF COLD FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR LMZ043-046.

&&

SYNOPSIS...LASHLEY
SHORT TERM...LASHLEY
LONG TERM...STEINWEDEL
AVIATION...LASHLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 11, 7:48 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 AM EDT MON MAY 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
748 AM EDT MON MAY 11 2015 /648 AM CDT MON MAY 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR THUNDERSTORMS WILL INCREASE LATER THIS MORNING AND
AFTERNOON IN ADVANCE OF A COLD FRONT. A FEW THUNDERSTORMS MAY
BECOME STRONG TO SEVERE THIS AFTERNOON...BEST CHANCES EAST OF A
LOGANSPORT TO GOSHEN TO THREE RIVERS MICHIGAN LINE. DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND FREQUENT LIGHTNING APPEAR TO BE THE
PRIMARY THREATS. THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY INTO THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-121200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
748 AM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY. THE STORMS ARE NOT EXPECTED TO
BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT ON
TUESDAY DUE TO HIGH WINDS AND WAVES.

CHANCES FOR THUNDERSTORMS WILL RETURN THIS WEEKEND.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, May 11, 12:25 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EDT MON MAY 11 2015

INZ025-026-032-111700-
GRANT IN-HUNTINGTON IN-WELLS IN-
1225 PM EDT MON MAY 11 2015

...THUNDERSTORMS MOVING TOWARD GRANT...WESTERN WELLS AND SOUTHERN
HUNTINGTON COUNTIES...

AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR FAIRMOUNT...MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 35 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MARION...GAS CITY AND JONESBORO...
  VAN BUREN...
  MARKLE...
  HOME CORNER...
  LAKE WOOD AND ARCANA...
  LANDESS...HANFIELD AND BANQUO...

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 259 AND
290.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4047 8587 4048 8587 4066 8567 4066 8564
      4068 8564 4091 8538 4076 8517 4057 8542
      4057 8545 4054 8545 4039 8565 4039 8577
TIME...MOT...LOC 1625Z 223DEG 45KT 4048 8571

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:11 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams49 min
May 11, 2:22 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam, Van Wert38 min
May 11, 2:59 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Putnam30 min
May 11, 3:15 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding30 min
May 11, 3:47 PM EDTSpecial Weather StatementIWXDefiance, Fulton28 min
May 11, 3:51 PM EDTSpecial Weather StatementIWXPutnam24 min
May 11, 3:50 AM EDTMarine Dense Fog AdvisoryIWX4 hr
May 11, 12:25 PM EDTSpecial Weather StatementIWXGrant, Wells35 min
May 11, 1:14 PM EDTTornado WarningIWXAdams, Allen, Wells31 min
May 11, 2:57 PM EDTSpecial Weather StatementIWXWells33 min
May 11, 4:55 PM EDTSmall Craft AdvisoryIWX26 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.